# SDR ASAA2021081535716

- Difficulty date: August 15, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 26,701 hours, 8,675 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Faulted
- Location: B System
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

WITH AUTOPILOT "B" ENGAGED, DESCENDING VIA THE ANJLL4 ARRIVAL IN "VNAV PATH" ON THE FMA, THE AIRPLANE SPED UP AND FLEW BELOW THE 12000' RETRICTION 3.8 NM BEFORE CIRCUS INTERSECTION. AS IT DID SO, THE AUTOPILOT REVERTED TO CWS. WE IMMEDIATELY STOPPED THE DESCENT, RE-ENGAGED VNAV AND CONTINUED WITHOUT ANY FURTHER PROBLEMS. GROUNDED - YES. DFCS FAULT HIST PREV FLT LOGGED MSG22-11822 FMC DATA INV ON CH-B ONLY. REF B737-900 FIM TASK 22-11 TASK 811, DFCS LRU TESTS OK FOR FAULT MSG AND FMCS BITE TESTED GOOD W/O FAULTS PER FIM TASK 34-61 TASK 801.
